# SDR DALA2023101808594

- Difficulty date: April 28, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 143,013 hours, 21,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 FOUND MISSING AND AN ADJACENT LOOSE FASTENER ON THE LOWER FWD END OF LEFT ENGINE AFT STRUT FAIRING PANEL #437DB. CORRECTIVE ACTION: C/W TIME-LIMITED REPAIR AS PER ERA 608419-14 REV ORIG. REQUUIRES REPETITIVE INSPECTIONS EVERY 100 FLIGHT HOURS WITH TERMINATING ACTION REQUIRED AT NEXT C CHECK.  FOUND MISSING AND AN ADJACENT LOOSE FASTENER ON THE LOWER FWD END OF LEFT ENGINE AFT STRUT FAIRING PANEL #437DB. CORRECTIVE ACTION: C/W REP INSP PER ERA 608419-14.
